ITEM METADATA RECORD
Title: An algorithm for cubic spline fitting with convexity constraints
Authors: Dierckx, Paul # ×
Issue Date: 1980
Publisher: Springer-verlag wien
Series Title: Computing vol:24 issue:4 pages:349-371
URI: 
ISSN: 0010-485X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science